MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE

ABBOTT VASCULAR INC. ESPRIT¿; SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Model Number 1203350-18
Medical Device Problem Codes Device Damaged by Another Device (2915); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information received, the investigation determined that the reported material deformation and treatment appears to be related to operational context of the procedure.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior tibial artery.Prior to stent implantation a dissection was noted, therefore, the 3.5x18mm esprit btk scaffold was advance to the target lesion and the scaffold was implanted to treat the dissection.For post dilation, a 4x20mm jade balloon was attempted to be used; however, the tip of the balloon interacted with the proximal end of the implanted scaffold which compressed the scaffold, as the markers of the scaffold were noted to closer compared to when the scaffold was initially implanted.Intravascular ultrasound (ivus) was performed and there was no significant issue with the compressed scaffold; however, a dissection flap was still noted at the proximal end of the scaffold.Therefore, a 3.75x18mm esprit btk scaffold was implanted to overlap the previously implanted scaffold to treat the remainder of the dissection and due to initial scaffold becoming compressed.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.

Brand Name
ESPRIT¿
Common Device Name
SCAFFOLD,INFRAPOPLITEAL,ABSORBABLE
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24305906
Report Number2024168-2026-00545
Device Sequence Number12072251
Product Code NXW
UDI-Device Identifier08717648357053
UDI-Public(01)08717648357053(11)240410(17)260409(10)404106A
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P230036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model Number1203350-18
Device Catalogue Number1203350-18
Device Lot Number404106A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown